An Elementary Proof of Tucker's Theorem.
Elemente der Mathematik, Tome 25 (1970), pp. 61-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1970__25_140972,
author = {Jirokichi Nagatomo},
title = {An {Elementary} {Proof} of {Tucker's} {Theorem.}},
journal = {Elemente der Mathematik},
pages = {61--62},
year = {1970},
volume = {25},
zbl = {0191.18901},
url = {http://geodesic.mathdoc.fr/item/ELMA_1970__25_140972/}
}
Jirokichi Nagatomo. An Elementary Proof of Tucker's Theorem.. Elemente der Mathematik, Tome 25 (1970), pp. 61-62. http://geodesic.mathdoc.fr/item/ELMA_1970__25_140972/